HELP... I need a quick answer on this... Is it safe to use a 3% HP mixture in cool mist vaporizer? I have used this mixture for about a month at night but the cough and feeling of fullness in my lungs is not improving and may be some worse. I have stopped using it altogether but need to know if I may have done more damage than good. Any information would be appreciated along with any advice if I need to do anything further. Thanks...Cam
I started taking 3% hydrogen peroxide when I had a cold. I'd taken a bath in hydrogen peroxide and it made me feel lots better. So I researched it here and started taking about an 1/8 to 1/4 cap three times a day.
About a week later, I started getting really achey and sore in my joints, especially around my lower abdomen. After a few days of this, I got curious and started reading comments here. I wondered if perhaps I was getting heavy metal toxicity from the non-food-grade peroxide. I stopped taking the hydrogen peroxide and I took garlic, cilantro, chlorella... put coconut oil on my back...
I felt better very soon after. There's a lot of anecdotal stories here... Maybe there was no heavy metal toxicity... Maybe it was just related to the cold I'd had... Maybe it wasn't related to the hydrogen peroxide... maybe it was coincidence.
Anyway, I'm certainly not taking non-food-grade hp again.
Hi, I was taking hp food grade once a day, 3 drops in the morning in 170ml of water for about 4 months... I got a viral infection and this severe cough, phlegm and I stopped taking hp as I thought this caused my viral infection.. I visited a herbalist who said I should have confined the hp as I might have been going through a cleansing process and by stopping it suddenly my body was not fully cleansed and I probably had bad toxins stuck in my body... It has virtually taken me 3 months now to get over this cough and phlegm situation... I am still coughing but only maybe once a day with some phlegm... Moral of the story I guess is don't stop taking hp all of a sudden...
I started using H2O2 as an oral rinse. Soon afterwards I started to notice white spots around my mouth and under my chin. These were not caused by drips or spilling. The area under my chin began to itch really bad and the best way to describe it would be like eczema. It takes about a week to clear up after I stop using the peroxide. Does anybody know what might be causing this?
Hi I have recently started taking H2O2 orally.. I have been really nauseous and would like to know what the possible cause of this could be, I have breast implants and am concerned that it could be causing a reaction... any comments or suggestions on where I can find out more about this?